Alert archive / Montana / Winter Storm Warnings in 2008
Winter Storm Warning 11, NWS Missoula, MT
NWS Missoula, MT issued this winter storm warning at Apr 4, 2008, 2:38 PM MDT for 6 counties in Montana. It took effect at Apr 5, 2008, 12:00 AM MDT. It was in force for 12 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 4, 2008, 2:38 PM MDT (20:38 UTC)
- In effect from
- Apr 5, 2008, 12:00 AM MDT
- Expired
- Apr 5, 2008, 11:54 AM MDT
- In force
- 12 hr
- Issued by
- NWS Missoula, MT
Counties Deer Lodge County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 65 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 12:51 AM MDT | HEAVY SNOW 5 | Georgetown, MT | 5 INCHES OF SNOW FELL IN ONE HOUR FROM A THUNDERSTORM. A FEW VEHICLES WERE REPORTED TO HAVE SLID OFF THE ROAD. |
| Apr 5, 6:51 AM MDT | HEAVY SNOW 7 | 2 N Georgetown, MT | 7 INCHES OF SNOW FELL BETWEEN FRIDAY EVENING AND THIS MORNING. |
| Apr 5, 12:00 PM MDT | HEAVY SNOW 6 | 1 E Elliston, MT | 6 INCHES OF SNOW FELL BETWEEN FRIDAY EVENING AND NOON TODAY. |
| Apr 5, 12:00 PM MDT | HEAVY SNOW 6 | 3 Se Elliston, MT | 6 INCHES OF SNOW FELL BETWEEN FRIDAY EVENING AND NOON SATURDAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2184 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 042038 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 238 PM MDT FRI APR 4 2008 MTZ043-050445- /O.UPG.KMSO.SN.Y.0037.080405T0600Z-080405T1800Z/ /O.NEW.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/ POTOMAC/SEELEY LAKE REGION- 238 PM MDT FRI APR 4 2008 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 4000 FEET...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. 5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ007-050445- /O.NEW.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/ BUTTE/BLACKFOOT REGION- 238 PM MDT FRI APR 4 2008 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 6000 FEET...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY. 5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH TOMORROW MORNING OVER AREAS NORTH OF INTERSTATE 90 ABOVE 6000 FEET. AREAS SOUTH OF THE INTERSTATE AND ALSO BELOW 6000 FEET SHOULD EXPECT 3 TO 6 INCHES OF NEW SNOW. THIS IS DUE TO A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ002-050445- /O.EXB.KMSO.SN.Y.0037.080405T0600Z-080405T1800Z/ WEST GLACIER REGION- 238 PM MDT FRI APR 4 2008 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY ABOVE 3500 FEET...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED ABOVE 3500 FEET TONIGHT THROUGH SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES. HIGHER MOUNTAINS MAY SEE HEAVIER AMOUNTS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ004-050445- /O.EXA.KMSO.SN.Y.0037.080405T0000Z-080405T1200Z/ LOWER CLARK FORK REGION- 238 PM MDT FRI APR 4 2008 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-050445- /O.EXA.KMSO.SN.Y.0037.080405T0000Z-080405T1200Z/ NORTHERN CLEARWATER MOUNTAINS- 138 PM PDT FRI APR 4 2008 ...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ006-050445- /O.CON.KMSO.SN.Y.0037.080405T0000Z-080405T1200Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 238 PM MDT FRI APR 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ006-050445- /O.CON.KMSO.SN.Y.0037.080405T0000Z-080405T1200Z/ SOUTHERN CLEARWATER MOUNTAINS- 138 PM PDT FRI APR 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
5 follow-up statements
000 WWUS45 KMSO 050108 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 708 PM MDT FRI APR 4 2008 MTZ043-050500- /O.CON.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/ POTOMAC/SEELEY LAKE REGION- 708 PM MDT FRI APR 4 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY. 5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ007-050500- /O.CON.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/ BUTTE/BLACKFOOT REGION- 708 PM MDT FRI APR 4 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY. 5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH TOMORROW MORNING OVER AREAS NORTH OF INTERSTATE 90 ABOVE 6000 FEET. AREAS SOUTH OF THE INTERSTATE AND ALSO BELOW 6000 FEET SHOULD EXPECT 3 TO 6 INCHES OF NEW SNOW. THIS IS DUE TO A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ007-050500- /O.EXB.KMSO.SN.Y.0037.000000T0000Z-080405T0600Z/ OROFINO/GRANGEVILLE REGION- 608 PM PDT FRI APR 4 2008 ...SNOW ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING ABOVE 3000 FEET ACROSS THE CAMAS AND WEIPPE PRAIRIES... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY ABOVE 3000 FEET FOR THE CAMAS AND WEIPPE PRAIRIES...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 3 TO 5 INCHES OF NEW SNOW FALL ACCUMULATIONS ARE EXPECTED BY LATE THIS EVENING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. GRANGEVILLE...COTTONWOOD AND WEIPPE WILL BE IMPACTED BY THIS EVENT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ004-050500- /O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/ LOWER CLARK FORK REGION- 708 PM MDT FRI APR 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ006-050500- /O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 708 PM MDT FRI APR 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-006-050500- /O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 608 PM PDT FRI APR 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ002-050500- /O.CON.KMSO.SN.Y.0037.080405T0600Z-080405T1800Z/ WEST GLACIER REGION- 708 PM MDT FRI APR 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY ABOVE 3500 FEET... A SNOW ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED ABOVE 3500 FEET TONIGHT THROUGH SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES. HIGHER MOUNTAINS MAY SEE HEAVIER AMOUNTS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 050336 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 936 PM MDT FRI APR 4 2008 IDZ007-050445- /O.CAN.KMSO.SN.Y.0037.000000T0000Z-080405T0600Z/ OROFINO/GRANGEVILLE REGION- 836 PM PDT FRI APR 4 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW ADVISORY. THE AREA OF HEAVY SNOW HAS MOVED OFF TO THE NORTHEAST. HOWEVER...LOCAL ADDITIONAL ACCUMULATIONS OF UP TO 2 INCHES WILL BE POSSIBLE THROUGH THE REMAINDER OF THE NIGHT AS LINGERING SNOW SHOWERS MOVE SOUTHEAST ACROSS THE AREA. $$ MTZ043-051200- /O.CON.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/ POTOMAC/SEELEY LAKE REGION- 936 PM MDT FRI APR 4 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MDT SATURDAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 12 PM MDT SATURDAY. 5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ007-051200- /O.CON.KMSO.WS.W.0011.080405T0600Z-080405T1800Z/ BUTTE/BLACKFOOT REGION- 936 PM MDT FRI APR 4 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MDT SATURDAY ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 12 PM MDT SATURDAY. 5 TO 8 INCHES OF NEW SNOW IS EXPECTED TONIGHT THROUGH TOMORROW MORNING OVER AREAS NORTH OF INTERSTATE 90 ABOVE 6000 FEET. AREAS SOUTH OF THE INTERSTATE AND ALSO BELOW 6000 FEET SHOULD EXPECT 3 TO 6 INCHES OF NEW SNOW. THIS IS DUE TO A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ004-051200- /O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/ LOWER CLARK FORK REGION- 936 PM MDT FRI APR 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ006-051200- /O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 936 PM MDT FRI APR 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-006-051200- /O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 836 PM PDT FRI APR 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED BY SATURDAY MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ002-051200- /O.CON.KMSO.SN.Y.0037.080405T0600Z-080405T1800Z/ WEST GLACIER REGION- 936 PM MDT FRI APR 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SATURDAY ABOVE 3500 FEET... A SNOW ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT UNTIL 12 PM MDT SATURDAY. 3 TO 6 INCHES OF NEW SNOW IS EXPECTED ABOVE 3500 FEET TONIGHT THROUGH SATURDAY MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES. HIGHER MOUNTAINS MAY SEE HEAVIER AMOUNTS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 050931 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 331 AM MDT SAT APR 5 2008 MTZ043-051745- /O.CON.KMSO.WS.W.0011.000000T0000Z-080405T1800Z/ POTOMAC/SEELEY LAKE REGION- 331 AM MDT SAT APR 5 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL NOON MDT TODAY. TOTAL SNOW ACCUMULATIONS OF 5 TO 8 INCHES ARE EXPECTED THROUGH MIDDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW. THIS WILL MAKE TRAVEL HAZARDOUS. $$ MTZ007-051745- /O.CON.KMSO.WS.W.0011.000000T0000Z-080405T1800Z/ BUTTE/BLACKFOOT REGION- 331 AM MDT SAT APR 5 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL NOON MDT TODAY. TOTAL SNOW ACCUMULATIONS OF 5 TO 8 ARE EXPECTED THROUGH MIDDAY ABOVE 6000 FEET NORTH OF INTERSTATE 90. AREAS SOUTH OF THE INTERSTATE AND ALSO BELOW 6000 FEET WILL RECEIVE 3 TO 6 INCHES OF NEW SNOW. THIS IS DUE TO A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW. THIS WILL MAKE TRAVEL HAZARDOUS. $$ MTZ004-051500- /O.EXT.KMSO.SN.Y.0037.000000T0000Z-080405T1500Z/ LOWER CLARK FORK REGION- 331 AM MDT SAT APR 5 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY MID MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ006-051500- /O.EXT.KMSO.SN.Y.0037.000000T0000Z-080405T1500Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 331 AM MDT SAT APR 5 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY MID MORNING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-006-051500- /O.EXT.KMSO.SN.Y.0037.000000T0000Z-080405T1500Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 231 AM PDT SAT APR 5 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY MID MORNING ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS MAY SEE UP TO 3 INCHES OF NEW SNOW WITH THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ002-051745- /O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1800Z/ WEST GLACIER REGION- 331 AM MDT SAT APR 5 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY ABOVE 3500 FEET... A SNOW ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT UNTIL NOON MDT TODAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 3500 FEET THROUGH MIDDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES. HIGHER MOUNTAINS MAY SEE HEAVIER AMOUNTS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 051447 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 847 AM MDT SAT APR 5 2008 MTZ004-051600- /O.CAN.KMSO.SN.Y.0037.000000T0000Z-080405T1500Z/ LOWER CLARK FORK REGION- 847 AM MDT SAT APR 5 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW ADVISORY. WIDESPREAD MODERATE TO HEAVY SNOW HAS ENDED IN THE LOWER CLARK FORK REGION. SNOW SHOWERS...WITH LOCALIZED SNOW ACCUMULATIONS WILL PERSIST THROUGH THE MORNING HOURS. $$ MTZ043-051800- /O.CON.KMSO.WS.W.0011.000000T0000Z-080405T1800Z/ POTOMAC/SEELEY LAKE REGION- 847 AM MDT SAT APR 5 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL NOON MDT TODAY. TOTAL SNOW ACCUMULATIONS OF 5 TO 8 INCHES ARE EXPECTED THROUGH MIDDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS. $$ MTZ007-051800- /O.CON.KMSO.WS.W.0011.000000T0000Z-080405T1800Z/ BUTTE/BLACKFOOT REGION- 847 AM MDT SAT APR 5 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL NOON MDT TODAY. TOTAL SNOW ACCUMULATIONS OF 5 TO 8 ARE EXPECTED THROUGH MIDDAY ABOVE 6000 FEET NORTH OF INTERSTATE 90. AREAS SOUTH OF THE INTERSTATE AND BELOW 6000 FEET WILL RECEIVE 3 TO 6 INCHES OF NEW SNOW. THIS IS DUE TO A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE REGION. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. IN ADDITION...GUSTY WESTERLY WINDS MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW...MAKING TRAVEL HAZARDOUS. $$ MTZ006-051800- /O.EXT.KMSO.SN.Y.0037.000000T0000Z-080405T1800Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 847 AM MDT SAT APR 5 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY NOON AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. $$ IDZ005-006-051800- /O.EXT.KMSO.SN.Y.0037.000000T0000Z-080405T1800Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 747 AM PDT SAT APR 5 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY NOON ABOVE 3500 FEET AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES OF NEW SNOW WITH THIS SYSTEM. $$ MTZ002-051800- /O.CON.KMSO.SN.Y.0037.000000T0000Z-080405T1800Z/ WEST GLACIER REGION- 847 AM MDT SAT APR 5 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY ABOVE 3500 FEET... A SNOW ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT UNTIL NOON MDT TODAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 3500 FEET THROUGH MIDDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. LOWER ELEVATIONS COULD SEE 1 TO 3 INCHES. $$
000 WWUS45 KMSO 051754 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1154 AM MDT SAT APR 5 2008 MTZ007-043-060000- /O.CAN.KMSO.WS.W.0011.000000T0000Z-080405T1800Z/ /O.NEW.KMSO.SN.Y.0038.080405T1800Z-080406T0000Z/ BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 1154 AM MDT SAT APR 5 2008 ...SNOW ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. TOTAL NEW SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED THROUGH 6 PM MST. HIGHER MOUNTAINS WILL SEE HEAVIER AMOUNTS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ005-006-MTZ002-006-051900- /O.CAN.KMSO.SN.Y.0037.000000T0000Z-080405T1800Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS- 1154 AM MDT SAT APR 5 2008 /1054 AM PDT SAT APR 5 2008/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW ADVISORY. SNOWFALL HAS DIMINISHED ACROSS CENTRAL IDAHO AND WESTERN MONTANA. SNOW SHOWERS WILL PERSIST THIS AFTERNOON WITH A FEW SHOWERS PRODUCING QUICK BURSTS OF ACCUMULATING SNOW. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Apr 4, 2:10 PM MDT, 28 minutes earlier.
Area forecast discussion, Apr 4, 2:10 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
210 PM MDT FRI APR 4 2008
.DISCUSSION...TONIGHT AND SATURDAY...A STRONG LOW PRESSURE SYSTEM
WILL MOVE THROUGH THE NORTHERN ROCKIES TONIGHT AND EARLY TOMORROW
MORNING. MOST AREAS SOUTH OF LIBBY AND KALISPELL SHOULD SEE
MEASURABLE SNOW...WITH MOUNTAINS RECEIVING HEAVY AMOUNTS. MODELS
ARE SUGGESTING THE HEAVIEST SNOW WILL BE OVER THE BOB MARSHALL
WILDERNESS...AND THROUGH THE SEELEY/SWAN REGION. VARIOUS HIGHLIGHT
PRODUCTS ARE OUT. PLEASE SEE OUR WEBSITE HTTP://WEATHER.GOV/MISSOULA
FOR DETAILS.
SUNDAY THROUGH WEDNESDAY...EXPECT A SHOWERY WEATHER PATTERN WITH
COOLER THAN NORMAL TEMPERATURES THROUGH WEDNESDAY AS A LONG WAVE
TROUGH OF LOW PRESSURE CONTINUES OVER THE WESTERN U.S. WEAK
WEATHER DISTURBANCES WILL MOVE OVER THE NORTHERN ROCKIES
THROUGH THIS BROAD TROUGH.
THURSDAY AND FRIDAY...BOTH THE GFS AND EUROPEAN LONG RANGE MODELS ARE
INDICATING A BUILDING RIDGE OVER THE PACIFIC NORTHWEST. THIS RIDGE
WILL HELP TO BOOST TEMPERATURES BACK TO NEAR OR SLIGHTLY ABOVE
NORMAL...MID TO UPPER 50S...WITH MAINLY DRY WEATHER IN THE VALLEYS.
MOUNTAIN SHOWERS ARE POSSIBLE WITH THIS DIRTY RIDGE.
&&
.AVIATION...DIMINISHING FLIGHT CONDITIONS ARE EXPECTED TO PREVAIL
THIS EVENING AS A LOW PRESSURE SYSTEM MOVES THROUGH THE NORTHERN
ROCKIES OVER THE NEXT 24 HOURS. MOUNTAINS AND PASSES WILL BE
OBSCURED DURING THIS TIME FRAME.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY FOR
LOWER CLARK FORK REGION.
SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY ABOVE
3500 FEET FOR WEST GLACIER REGION.
SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY FOR
BITTERROOT/SAPPHIRE MOUNTAINS.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY
ABOVE 4000 FEET FOR POTOMAC/SEELEY LAKE REGION.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 12 PM MDT SATURDAY
ABOVE 6000 FEET FOR BUTTE/BLACKFOOT REGION.
ID...SNOW ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY FOR
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS.
&&
SHORT TERM/AVIATION...STEGEMILLER
LONG TERM....RPNHazardous weather outlook, Apr 4, 2:10 PM MDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 210 PM MDT FRI APR 4 2008 MTZ003-005-050500- FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS- 210 PM MDT FRI APR 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LOW PRESSURE SYSTEM WILL BE MOVING THROUGH THE NORTHERN ROCKIES TONIGHT INTO SATURDAY MORNING. THIS SYSTEM HAS THE POTENTIAL OF BRINGING SIGNIFICANT SNOWFALL TO THE VALLEYS OF WEST-CENTRAL MONTANA...INCLUDING MISSION VALLEY DOWN THROUGH THE MISSOULA AND BITTERROOT VALLEYS. AT THIS TIME AMOUNTS ARE NOT EXPECTED TO BE HEAVY...BUT COULD BE ENOUGH TO CAUSE HAZARDOUS ROAD CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ009-010-050500- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- 210 PM MDT FRI APR 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT A LOW PRESSURE SYSTEM WILL BE MOVING THROUGH THE NORTHERN ROCKIES TONIGHT INTO SATURDAY MORNING. THIS SYSTEM HAS THE POTENTIAL OF BRINGING MODERATE SNOWFALL TO HIGHER ELEVATIONS OF CENTRAL IDAHO...INCLUDING LOST TRAIL PASS. AT THIS TIME AMOUNTS ARE NOT EXPECTED TO BE HEAVY...BUT COULD BE ENOUGH TO CAUSE HAZARDOUS ROAD CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER SYSTEM WILL MOVE INTO NORTHWEST MONTANA ON SUNDAY WHICH COULD BRING ANOTHER SHOT OF SNOWFALL ESPECIALLY TO THE MOUNTAINS ALONG THE IDAHO AND MONTANA BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:11 AM MDT | Snow Advisory | MSO | Flathead, Granite, Lake, Mineral, Missoula, Powell and 2 more | 33 hr |
Nearby
Winter Storm Warnings in Montana, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.